MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE Communicator; Pacemaker/Icd/Crt Non-Implanted Components

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE Communicator; Pacemaker/Icd/Crt Non-Implanted Components
Model Number 6290
Medical Device Problem Codes Application Program Problem (2880); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The product was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported that the implanted device recorded two ventricular episodes with tachy therapy from (b)(6), however, the communicator alerts were not detected by the consult report uploaded on may 6.It was noted that these stored episodes were of interest because of a recent hospitalization due to heart attack.Review of transmission data indicated the communicator alerts were not posted until may 21, due to cellular connection issues.This communicator remains in service.No adverse patient effects were reported.

Brand Name
LATITUDE Communicator
Common Device Name
Pacemaker/Icd/Crt Non-Implanted Components
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer (Section G)
JABIL CIRCUIT SHANGHAI LTD
600 tian lin rd
shanghai, 020 20023 3
CH   200233
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25562167
Report Number2124215-2026-32796
Device Sequence Number9995436
Product Code OSR
UDI-Device Identifier00802526585609
UDI-Public(01)00802526585609
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Device Catalogue Number6290
Device Lot Number5352792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/18/2026
07/23/2026
09/10/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date07/14/2026
07/31/2026
09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale